# SDR SWAA020635

- Difficulty date: March 25, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 62,507 hours, 67,012 cycles
- Engine: Pwa JT8D9
- Engine time: 63,513 hours, 71,110 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9AHK
- Part serial: 687858
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

INFLIGHT SHUT DOWN, DECLARED EMERGENCY, NR 1 ENGINE FLAMED OUT DURING CLIMB, NO N2 INDICATION.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
